# SDR AALA201703319001

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 41,984 hours, 15,400 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: V2527A5
- Part serial: V10540
- Condition: Contaminated
- Part time: 60,846 hours, 22,734 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE CABIN HAD AN ODOR OF DIRTY SOCKS.  FOUND APU CONTAMINATED, PERFORMED AN APU WASH, NO ODOR AT THIS TIME.  AIRCRAFT WAS GROUNDED.
